# SDR AALA202208025237

- Difficulty date: July 30, 2022
- Submitted: August 2, 2022
- Operation: Air carrier
- Aircraft: N750AN
- Make and model: Boeing 777223
- Aircraft serial: 30259
- Aircraft time: 82,375 hours, 10,579 cycles
- System (JASC): 2612 · Fire Detection
- Part: Chip Detector
- Condition: Faulty
- Location: Zone 400 - Nac/P
- Stage of operation: CR
- How discovered: V
- Nature of condition: J, Y
- Precautionary procedure: A, E

## Discrepancy

AIRCRAFT WAS GROUNDED: LEFT ENGINE OVERHEAT AT CRUISE FL 390. SHUTDOWN ENGINE PER CHECKLIST AND DIVERTED TO LAX. EMERGENCY WAS DECLARED. REPLACED AFT CORE FIRE LOOP (AALA202208010818) PER AMM 26-11-01. MAINTENANCE MESSAGE 26-10011 FIRE DETECT CARD HAS INTERNAL FAULT. REPLACED LEFT ENGINE FIRE DETECT CARD (AALA202208025237) PER MM 26-11-03.
